# SDR MASA200600886

- Difficulty date: March 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,054 hours, 24,227 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7356 BUF - STALL FAIL ILLUMINATED ON APPROACH.  MAINTENANCE RESET STALL PROTECTION SYSTEM.  PERFORMED OPS CHECK AN NOTED NO FURTHER FAULTS OR MESSAGES.
